# SDR CALA0800066

- Difficulty date: December 25, 2007
- Submitted: January 25, 2008
- Operation: Air carrier
- Aircraft: N17133
- Make and model: Boeing 757224
- Aircraft serial: 29282
- Aircraft time: 38,535 hours, 8,891 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 78980
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT PATH LIGHTS AT ROW 26, AFT RT SIDE OVERHEAD BEZEL AFT CABIN, DOOR 4R EXIT SIGNS AND DOOR 4R EXTERIOR EMERGENCY LIGHTS INOP.  FOUND BATTERY PACK THAT CONTROLS EMERGENCY PATH LIGHTS 26-34 ROW, RT SIDE OVERHEAD BEZELS AND DOOR 4R EXIT LIGHTS INOP.  REMOVED AND REPLACED BATTERY POWER SUPPLY PACK PER MM 33-51-07.
